# SDR YENA20141227284

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 48,071 hours, 16,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 046186
- Condition: No Test
- Location: Emergency Lights
- Part time: 36,099 hours, 12,505 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY BATTERY CAPACITY TEST, FOUND FAULTY BATTERY OVER LT WING. R & R LEFT OVERWING EMERGENCY LIGHT BATTERY IAW AMM 33-51-38.  TEST GOOD.
